Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On embedding manifolds which are bundles over spheres


Author: Mark Mahowald
Journal: Proc. Amer. Math. Soc. 15 (1964), 579-583
MSC: Primary 57.20
DOI: https://doi.org/10.1090/S0002-9939-1964-0164352-0
MathSciNet review: 0164352
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. B. Epstein and R. L. Schwarzenberger, Embeddings of real projective spaces, Ann. of Math. (2) 76 (1962), 180-184. MR 0140121 (25:3544)
  • [2] I. M. James, Some embeddings of projective spaces, Proc. Cambridge Philos. Soc. 55 (1959), 294-298. MR 0109350 (22:236)
  • [3] -, On the immersion problem for real projective spaces, Bull. Amer. Math. Soc. 69 (1963), 231-238. MR 0144355 (26:1900)
  • [4] A. Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 0145538 (26:3069)
  • [5] M. E. Mahowald, On extending cross sections in orientable $ {V_{k + m,m}}$ bundles, Bull. Amer. Math. Soc. 68 (1962), 596-602. MR 0145536 (26:3067)
  • [6] W. S. Massey, On the normal bundle of a sphere imbedded in Euclidean space, Proc. Amer. Math. Soc. 10 (1959), 959-964. MR 0109351 (22:237)
  • [7] N. Steenrod, Topology of fibre bundles, Princeton Mathematical Series, Vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0164352-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society